Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swollen taste buds and metallic taste in mouth. Is this a typical response to treatment ?

Hi Dr. Three months ago I began teatment for oral thrush , I am a 58 year old woman in excellent health, this came out of the blue, no reason could be identified by my Dr. cbc and chem panel showed nothing out of the ordinary. I was on two rounds of nystatin, each time I was done with the medication the feeling in my mouth like I had been burned with hot coffee returned. I have been on two rounds of 10 mg clotrimazole, which has been the same experience, each time I am finished with the medication it comes back. Now my taste buds are swollen and I have a metallic taste in my mouth which started yesterday. I am wondering if this is really thrush and if so is this a typical response to treatment ? Or could I have something else going on here ?
Asked On : Tue, 10 May 2011
Answers:  1 Views:  794
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to healthcaremagic
as per your history metalic taste is a side effect of your medications..first get your blood test done to rule out systemic involvement..look out for any other symptoms..if everything is fine then get a culture done and pick up the most sensitive antibiotic.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor